# SDR IXXA96110

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1550-1570
- Part time: 55,751 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION, CORROSION WAS FOUND ON LONGERON 25 LEFT BETWEEN FUSELAGE STATIONS 1550 AND 1570.  CORRODED SECTION WAS REMOVED.  REPAIR OF THE AREA WAS ACCOMPLISHED BY INSTALLING A NEW SECTION IAW FAA DER APPROVED DRAWING 853-40-96.  (M)
